Posted 8/1/2020 7:50 PM (GMT -6)
I`ve posted a few months ago about my bad flare. It started in late January and included horrible urgency (never had it before) and about 8-10 bowel movements per day. On the plus side I had no blood and soft but not diarrhea. I have been using lilada, pentsa enemas, suppositories(these don`t help), and steroid suppositories (help slightly but are very uncomfotable).
Some of you suggested I try biologics but I live in Japan and my doctor told he doesn`t use them and my condition isn` serious enough. Last year I had a scope and Its 30 cm from the rectum.
Frustrated I looked up on the net and found a steroid foam. Last month I told my doctor I wanted to try this. He said it wouldn`t help me( I can`t understand this..if the area is badly inflamed causing the BMs what would it hurt to try?? ) He speaks limited English and Japanese doctors generally don`t communicate with patients. They ask questions and give prescriptions and generally use the same meds. I told him I wanted to try it and with a bad attitude he said ok... The pharmacy next to his office didn`t have the foam and they had to order it which means he had never prescribed it before.
I tried it and it was great. It slowed down my colon. I felt better in the morning afternoon and my BM went down to 3-5 which is normal for me. I felt better mentally and physically.. less depressed
Yesterday the first of the month I had to go for my meds (once a month in Japan) and my doctor was nasty.. He didn`t ask me how I felt or how my symptoms were he just said in Japanese "you can`t use the foam again." I said I fell better and i want to use it one more month he said ok I won`t give it to you next month.. He said again, again, and again in unfriendly Japanese. He didn`t give a reason and when I tried to tell him I was feeling better he didn`t listen. He had a nasty attitude about I left and felt really bad.
I know steroids aren`t a long term solution but he`s giving me this steroid suppositories for months. Treatments also seem to vary per patient. If something helps I would think the first priority should be how it helps and maybe slowy wean off the drug like next month use it 3 times a week or so.
I think its time I get a new doctor....